MAUDE Adverse Event Report: CORIN LTD TRINITY; ACETBULAR SYSTEM WITH HXLPE LINERS

CORIN LTD TRINITY; ACETBULAR SYSTEM WITH HXLPE LINERS
Model Number 104.3605
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 11/25/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Trinity revision of the cup, biolox delta ceramic liner and head after approximately 3 years and 9 months due to dislocation.Please note: the trinity biolox delta ceramic liner subject of this report is not cleared for sale or distribution in the usa and this event occured outside of the usa.A trinity cup and biolox delta ceramic head were also revised, these devices are cleared for sale/ distribution in the usa.
 
Additional Manufacturer Narrative
Per comp (b)(4) initial report, additional information including: confirmation of the device details, post primary and pre revision x-rays, operative notes (primary and revision), patient weight, activity level and medical history, did the patient follow correct post-op protocol? what was the patient doing at the time of the dislocations? did the patient experience any slips / falls or other trauma post primary surgery? an update on the patient post revision has been requested in order to progress with the investigation of this event, and if received, will be provided in a supplemental report upon completion of the investigation.Upon the receipt of the appropriate device details, the relevant device manufacturing records will be identified and reviewed.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occured outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Per comp 1539 final report additional information including: confirmation of the device details post primary and pre revision x-rays operative notes (primary and revision) patient weight, activity level and medical history did the patient follow correct post-op protocol? what was the patient doing at the time of the dislocations? did the patient experience any slips / falls or other trauma post primary surgery? an update on the patient post revision has been requested in order to progress with the investigation of this event, however the reporter confirmed that none of the additional information could be provided.The device details were identified using the initial usage information.All parts associated with these records conformed to material and dimensional specification at the time of manufacture.Based on the available information, no further investigation can be conducted and the root cause of the reported dislocation could not be determined.Therefore, this case is now considered closed, however should any additional information be provided then this case may be re-opened.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occured outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.

Brand Name
TRINITY
Common Device Name
ACETBULAR SYSTEM WITH HXLPE LINERS
Manufacturer (Section D)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK  GL7 1YJ
Manufacturer (Section G)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK   GL7 1YJ
Manufacturer Contact
franck didier
the corinium centre
cirencester, gloucestershire GL7 1-YJ
UK   GL7 1YJ
MDR Report Key23827218
Report Number9614209-2025-00631
Device Sequence Number8954738
Product Code LZO
UDI-Device Identifier05055196964389
UDI-Public05055196964389
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K110087
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/24/2022
Device Model Number104.3605
Device Catalogue NumberN/A
Device Lot Number357093
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2025
Supplement Date Received by Manufacturer11/25/2025
Initial Report FDA Received Date12/17/2025
Supplement Report FDA Received Date04/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/29/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BIOLOX DELTA CERAMIC LINER: 321.04.436, 455642; TRINITY BIOLOX DELTA CERAMIC LINER: 321.04.436,TBC; TRINITY SHELL: 321.04.358, 449345; TRINITY SHELL: 321.04.358, TBC
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown